Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Modularity in Birkhoff lattices


Author: L. R. Wilcox
Journal: Bull. Amer. Math. Soc. 50 (1944), 135-138
MathSciNet review: 0009593
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1944-08103-2
PII: S 0002-9904(1944)08103-2